RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1981, Volume 49, Number 1, Pages 3–25 (Mi tmf2507)  

This article is cited in 1 scientific paper (total in 1 paper)

Unitarity bound for three-particle scattering amplitude

A. A. Arkhipov, V. I. Savrin


Abstract: An asymptotic bound analogous to the well-known Froissart bound for the $2\to2$ amplitude is obtained for a scattering amplitude satisfying three-particle unitarity and the condition of global analyticity.

Full text: PDF file (2826 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1981, 49:1, 847–862

Bibliographic databases:

Received: 03.03.1980

Citation: A. A. Arkhipov, V. I. Savrin, “Unitarity bound for three-particle scattering amplitude”, TMF, 49:1 (1981), 3–25; Theoret. and Math. Phys., 49:1 (1981), 847–862

Citation in format AMSBIB
\Bibitem{ArkSav81}
\by A.~A.~Arkhipov, V.~I.~Savrin
\paper Unitarity bound for three-particle scattering amplitude
\jour TMF
\yr 1981
\vol 49
\issue 1
\pages 3--25
\mathnet{http://mi.mathnet.ru/tmf2507}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=646411}
\transl
\jour Theoret. and Math. Phys.
\yr 1981
\vol 49
\issue 1
\pages 847--862
\crossref{https://doi.org/10.1007/BF01019117}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981NT81100001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2507
  • http://mi.mathnet.ru/eng/tmf/v49/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Arkhipov, “Unitarity bounds for multiparticle interaction amplitudes”, Theoret. and Math. Phys., 53:2 (1982), 1067–1084  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:228
    Full text:62
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019